HI my name is Christopher I'm 25 and I have been taking Tramadol for over 6 years. I had been taking between 30-40 pills a day so about 2000mg I decided to get off the my self starting Monday and it's been very hard but what worries me most is I'm feeling a better than before but I still feel horrible and I am now on day 6 without them and words of wisdom or advice would be greatly appreciated the wrist parts right now are the anxiety lethargy and deppression
Wow! That's alot in a day. You should have tapered off instead of going cold turkey. I would suggest start taking them again to ease the withdrawals but not that msny a day. Maybe one or two a day. You should talk to your doctor about it seriously. Good luck to you i know it's really hard to do. And congratulations on deciding to quit.
So you just quit from 2000mg per day? I'm surprised you didn't suffer a seizure, but thank goodness you didn't. That is a really tough decision to make, especially after taking Tramadol for that many years... good for you! I do worry about ongoing withdrawal effects though, and depending on how badly you are suffering, i agree that maybe you should go back to taking them and tapering slowly. I reduced from 1000mg per day and did it over an amount of months. It went better than i expected, the worst was the first 2 weeks without any. After that i stabilised quite quickly (which is a good fact to hold to), but then depression kicked in which was debilitating. Can you tell us what symptoms you are suffering with currently? Do you have any pills left? Does your doctor know about your plans to stop?
Chris; As everyone is saying this medication is not one you just stop.You need to taper down off of it slowly.And may need your doctor's help with this.Do not go back up to the dose you were on that is way to much you are one lucky man to not of had problems.You are now getting withdrawal's from this medication because of the dose you were on to what your taking now or not taking.It well be better if your taking some and slowly decrease this medication until you are not having all the problems.Good Luck. Chuck1957
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 2 answers
Posted 6 Dec 2010 • 1 answer
Posted 12 Feb 2011 • 3 answers
Posted 8 Jul 2011 • 3 answers
I am terrified to stop my 3 year tramadol addiction. I am so far gone that I fear dying. I am taking
Posted 22 Feb 2012 • 4 answers